# SDR GTIA2023121537697

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 4,112 hours, 1,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT THROUH 7000MSL. SELETING PACK 1 OFF ELIMINATED ODOR.-PERFORMED TSM 05-50-00 WITH AQR FORM BY CREW. IDENTIFIED CAUSE OF CABIN ODOR WAS FOUND PACK # 1. SEE LB 3302795-2 FOR CORRECTIVE ACTION MOC 70473.
